# SDR DALA12008063126

- Difficulty date: September 12, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 31,448 hours, 16,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PAX DOOR SILL AT FR68 UPPER FLANGE HAS CORROSION. BLENDED CORRODED AREA IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14 FIG 101. CUT OUT DAMAGED IAW SRM 53-41-14 FIG 201. FABRICATED FILLER AND FABRICATED ANGLE IAW SRM 53-41-14 FIG 201. TREATED AND PRIMED REPAIR ANGLE AND FILLER IAW SRM 51-21-11. PAINTED REPAIR ANGLE AND FILLER IAW SRM 51-75-12. INSTALLED REPAIR ANGLE AND FILLER IAW SRM 53-41-14 FIG 201.
